JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RANK INEQUALITIES OVER SEMIRINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RANK INEQUALITIES OVER SEMIRINGS
BEASLEY LeRoy B.; GUTERMAN ALEXANDER E.;
  PDF(new window)
 Abstract
Inequalities on the rank of the sum and the product of two matrices over semirings are surveyed. Preferences are given to the factor rank, row and column ranks, term rank, and zero-term rank of matrices over antinegative semirings.
 Keywords
rank functions;semirings;inequalities;
 Language
English
 Cited by
1.
LINEAR PRESERVERS OF SPANNING COLUMN RANK OF MATRIX PRODUCTS OVER SEMIRINGS,;;;

대한수학회지, 2008. vol.45. 4, pp.1043-1056 crossref(new window)
2.
LINEAR PRESERVERS OF SPANNING COLUMN RANK OF MATRIX SUMS OVER SEMIRINGS,;

대한수학회지, 2008. vol.45. 2, pp.301-312 crossref(new window)
3.
EXTREME PRESERVERS OF MAXIMAL COLUMN RANK INEQUALITIES OF MATRIX MULTIPLICATIONS OVER SEMIRINGS,;;;

대한수학회지, 2010. vol.47. 1, pp.71-81 crossref(new window)
4.
Extreme Preservers of Zero-term Rank Sum over Fuzzy Matrices,;;

Kyungpook mathematical journal, 2010. vol.50. 4, pp.465-472 crossref(new window)
5.
EXTREME PRESERVERS OF FUZZY MATRIX PAIRS DERIVED FROM ZERO-TERM RANK INEQUALITIES,;;

호남수학학술지, 2011. vol.33. 3, pp.301-310 crossref(new window)
6.
BOOLEAN RANK INEQUALITIES AND THEIR EXTREME PRESERVERS,;;

Journal of applied mathematics & informatics, 2011. vol.29. 5_6, pp.1525-1532
7.
EXTREME SETS OF RANK INEQUALITIES OVER BOOLEAN MATRICES AND THEIR PRESERVERS,;;;

대한수학회논문집, 2013. vol.28. 1, pp.1-9 crossref(new window)
8.
Sets of Integer Matrix Pairs Derived from Row Rank Inequalities and Their Preservers,;;

Kyungpook mathematical journal, 2013. vol.53. 2, pp.273-283 crossref(new window)
9.
EXTREME PRESERVERS OF TERM RANK INEQUALITIES OVER NONBINARY BOOLEAN SEMIRING,;;;

대한수학회지, 2014. vol.51. 1, pp.113-123 crossref(new window)
1.
EXTREME PRESERVERS OF TERM RANK INEQUALITIES OVER NONBINARY BOOLEAN SEMIRING, Journal of the Korean Mathematical Society, 2014, 51, 1, 113  crossref(new windwow)
2.
Extreme preservers of maximal column rank inequalities of matrix sums over semirings, Czechoslovak Mathematical Journal, 2008, 58, 3, 693  crossref(new windwow)
3.
О рангах, классах Грина и теории определителей булевых матриц, Дискретная математика, 2008, 20, 4, 42  crossref(new windwow)
4.
The arctic rank of a Boolean matrix, Journal of Algebra, 2015, 433, 168  crossref(new windwow)
5.
Two concepts of singularity for matrices over semirings, Linear and Multilinear Algebra, 2015, 63, 1, 201  crossref(new windwow)
6.
Green’s -order and the rank of tropical matrices, Journal of Pure and Applied Algebra, 2013, 217, 2, 280  crossref(new windwow)
7.
Bijective linear rank preservers for spaces of matrices over antinegative semirings, Linear Algebra and its Applications, 2011, 435, 7, 1666  crossref(new windwow)
8.
On the Kapranov ranks of tropical matrices, Linear Algebra and its Applications, 2012, 436, 9, 3247  crossref(new windwow)
9.
Inequalities for Gondran–Minoux rank and idempotent semirings, Linear Algebra and its Applications, 2011, 435, 7, 1769  crossref(new windwow)
10.
EXTREME SETS OF RANK INEQUALITIES OVER BOOLEAN MATRICES AND THEIR PRESERVERS, Communications of the Korean Mathematical Society, 2013, 28, 1, 1  crossref(new windwow)
11.
Extreme Preservers of Zero-term Rank Sum over Fuzzy Matrices, Kyungpook mathematical journal, 2010, 50, 4, 465  crossref(new windwow)
12.
Boolean rank of upset tournament matrices, Linear Algebra and its Applications, 2012, 436, 9, 3239  crossref(new windwow)
13.
Rank functions of tropical matrices, Linear Algebra and its Applications, 2016, 498, 326  crossref(new windwow)
14.
On the coincidence of the factor and Gondran–Minoux rank functions of matrices over a semiring, Journal of Mathematical Sciences, 2013, 193, 5, 802  crossref(new windwow)
15.
Sets of Integer Matrix Pairs Derived from Row Rank Inequalities and Their Preservers, Kyungpook mathematical journal, 2013, 53, 2, 273  crossref(new windwow)
16.
On ranks, Green classes, and the theory of determinants of Boolean matrices, Discrete Mathematics and Applications, 2008, 18, 6  crossref(new windwow)
17.
On matrices with different tropical and Kapranov ranks, Mathematical Notes, 2012, 92, 1-2, 286  crossref(new windwow)
18.
О матрицах с различными тропическим рангом и рангом Капранова, Математические заметки, 2012, 92, 2, 316  crossref(new windwow)
19.
Tan’s Epsilon-Determinant and Ranks of Matrices over Semirings, International Scholarly Research Notices, 2015, 2015, 1  crossref(new windwow)
20.
EXTREME PRESERVERS OF FUZZY MATRIX PAIRS DERIVED FROM ZERO-TERM RANK INEQUALITIES, Honam Mathematical Journal, 2011, 33, 3, 301  crossref(new windwow)
 References
1.
L. B. Beasley, S. -G. Lee, and S. -Z. Song, Linear operators that preserve zero-term rank of Boolean matrices, J. Korean Math. Soc. 36 (1999), no. 6, 1181-1190

2.
L. B. Beasley, C. -K. Li, and S. Pierce, Miscellaneous preserver problems, Linear and Multilinear Algebra 33 (1992), 109-119 crossref(new window)

3.
L. B. Beasley and N. J. Pullman, Semiring rank versus column rank, Linear Algebra Appl. 101 (1988), 33-48 crossref(new window)

4.
R. Brualdi and H. Ryser, Combinatorial Matrix Theory, Cambridge University Press, Cambridge, 1991

5.
D. deCaen, D. Gregory, and N. Pullman, The Boolean rank of zero one matrices, Proc. Third Caribbean Conf. on Combinatorics and Computing, Barbados 1981, 169-173

6.
D. deCaen, D. Gregory, and N. Pullman, The Boolean rank of zero one matrices II, Proc. Fifth Caribbean Conf. on Combinatorics and Computing, Barbados 1988, 120-126

7.
D. A. Gregory and N. J. Pullman, Semiring rank: Boolean rank and nonnegative rank factorizations, J. Combin. Inform. System Sci. 8 (1983), 223-233

8.
S. -G. Huang and S. -Z. Song, Spanning column ranks and there preservers of nonnegative matrices, Linear Algebra Appl. 254 (1997), 485-495 crossref(new window)

9.
K. H. Kim, Boolean Matrix Theory and Applications, Pure and Applied Mathematics, Marcel Dekker, New York 70 (1982)

10.
M. Marcus and H. Minc, A Survey of Matrix Theory and Matrix Inequalities, Allyn and Bacon, Inc. Boston, 1964

11.
G. Marsaglia and G. P. H. Styan, Equalities and inequalities for ranks of matrices Linear and Multilinear Algebra 2 (1974), 269-292 crossref(new window)

12.
V. L. Watts, Boolean rank of Kronecker products, Linear Algebra Appl. 336 (2001), 261-264 crossref(new window)